# SDR REXA2018061160476

- Difficulty date: June 6, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 11,103 hours, 7,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT UNDER FLIGHT ATTENDANT JUMPSEAT NOT FLASHING.  REMOVED AND REPLACED THE FLASHLIGHT POWER UNIT IAW CMM 25-60-11. OPS CHECKED GOOD.
